# SDR SIMA20220516001

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 40,152 hours, 35,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NSN
- Condition: Unserviceable
- Location: #6
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMER LIGHT INDICATOR INOP.-C/A-T/S AND FOUND INVERTER #6 INOP. RAR'D #6 INVERTER PER AMM 33-50-11. OPS CHECK IS GOOD.
